# SDR DL76G091408

- Difficulty date: August 27, 2008
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 44,201 hours, 6,516 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: P2642
- Condition: Unserviceable
- Location: Apu Bay
- Part time: 24,687 hours, 13,759 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED APU DUE TO -NO START- HISTORY.  LOADED APU INFLT START INTO FLT PLAN S/N INSTALLED P2563.
